# SDR ASAA2015021010735

- Difficulty date: February 10, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 277 T0 294.5 BLO INTERCOSTAL IS CRACKED.  ACFT GROUNDED.  R & R MAIN CABIN FLOOR INTERCOSTAL IAW DWG 141A5400, SHT 20 AND SRM 51-40-02.
